# SDR DL76G992272

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Row 10
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL COMING FROM MID CABIN JUST AFT OF MID      GALLEY.  FUMES ONLY DEPOWERED UTILITY BUSSES AND AIRSHOW   PASSENGER NOTED CRACKLING IN HEADSET ALONG WITH FUMES       ROW 10.  DROPPED CEILING PANEL AND CHECKED AREA, FREEZER, OVEN AND CHILLER OPERATING, UNABLE TO DETECT ANY FUMES.  REF CMI C/N 101490364 AND 101290324 FOR POSSIBLE CAUSE.
